# SDR ASAA9880242

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING 30K CHECK, GOUGES WERE FOUND ON LEFT WING NR 0 L/E SLAT OUTBOARD SUPPORT.  REPAIRED IAW ASA EA 5740-01149.  (M)
